# SDR 2012F00104

- Difficulty date: June 4, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 6224487001
- Part serial: 554
- Condition: Defective
- Location: Interphone
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P/A AND INTERPHONE SYS INOPERATIVE DURING DESCENT.  TROUBLESHOT SYS TO A DEFECTIVE P/A AMP.  R & R PA AMP.  OPS CHECKED GOOD IAW AMM 23-30-01, AC RETURNED TO SERVICE.
